| Model Number |
H7493952824250 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that stent dislodgement occurred.A 2.50x24mm promus premier¿ drug-eluting stent was selected for use to treat the lesion.However, it was noted that the stent fell off the balloon.The device was not used inside the patient.No patient complications were reported and the patient's status was okay.